Document Search
Add To My Bookshelf Sign in or Register Save And Annotate
Keywords:

quantile sign in to follow this
delta-gamma sign in to follow this
parametric sign in to follow this
Gaussian sign in to follow this
quadratic sign in to follow this
normal sign in to follow this
Categories:

VaR Methods sign in to follow this
--Evaluation/Comparison sign in to follow this
Half-Life:
Impact:
Discuss This Paper
Sign in to follow this page
Recent Comments
  more
Quadratic Forms of Gaussian Vectors
Year Of Publication: 2002
Month Of Publication: June
Pages: 25
Download Count: 707
View Count:
Comment Num: 0
Language: EN
Source: working paper
Who Can Read: Free
Date: 5-12-2005
Publisher: Administrator
Summary
We derive results on the ssymptotic behavior of tails and quantiles of quadratic forms of Gaussian vectors. They appear in particular in delta-gamma models in financial risk management approximating portfolio returns. Quantile estimation corresponds to the estimation of the Value-at-Risk, which is a serious problem in high dimension.
This document is published as Asymptotic Behavior of Tails and Quantiles of Quadratic Forms of Gaussian Vectors, Journal of Multivariate Analysis (volume 88, number 2) February 2004, 252-273.
http://dx.doi.org/10.1016/S0047-259X(03)00100-3
Author(s)
Jaschke, Stefan R. Sign in to follow this author
Kluppelberg, Claudia Sign in to follow this author
Lindner, Alexander Sign in to follow this author
This document's citation network:
Similar Documents:
Close window
Sign up in one step, no personal information required. Already a Member?



Email:
Repeat Email:
User Name:
Password:
Confirm Password:

Sign Up


Welcome to GloriaMundi!
Thanks for singning up



continue or edit your profile